# SDR ASAA0680416

- Difficulty date: April 9, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53471
- Aircraft time: 34,448 hours, 17,659 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 83700249
- Condition: Misrigged
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE EXIT EMERGENCY SLIDE COVER LANYARD RING ASSEMBLY WAS FOUND TO HAVE ONE LANYARD INCORRECTLY ATTACHED TO THE COMMON RING.  REPLACED THE MIS ASSEMBLED LANYARD ASSEMBLY.  INVESTIGATION IS BEING UNDERTAKEN TO DETERMINE HOW IT WAS THIS ANOMALY WAS NOT DISCOVERED BEFORE THE ASSEMBLY WAS PLACED IN STORES.
